# SDR YENA2022020900049

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 629
- Aircraft time: 21,632 hours, 15,086 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Odor
- Location: Aft
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 2063, BOS-EYW. ON DESCENT THROUGH 12000 BOTH PILOT AND F/A NOTICED A FUEL SMELL. UPON ARRIVAL AT THE GATE MULTIPLE CUSTOMERS COMPLAINING OF A FUEL SMELL ALONG WITH HEADACHES. ( AIRBORNE AUXILIARY POWER ) ; CLEANED APU AREA AND APU ACCESS PANEL SEAL DUE TO RESIDUAL FUEL. SEE LP 3232605 ITEM 1 FOR R&R OF SILENCER. PERFORMED OPS CHECK OF APU BLEED, FOUND TO BE SATISFACTORY.
